Volume 15, Issue 1
Mortar upwind finite volume element method with Crouzeix-Raviart element for parabolic convection diffusion problems

C. Bi

DOI:

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 15 (2006), pp. 82-96

Published online: 2006-02

Preview Full PDF 290 2234
Export citation
  • Abstract

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{NM-15-82, author = {C. Bi }, title = {Mortar upwind finite volume element method with Crouzeix-Raviart element for parabolic convection diffusion problems}, journal = {Numerical Mathematics, a Journal of Chinese Universities}, year = {2006}, volume = {15}, number = {1}, pages = {82--96}, abstract = {}, issn = {}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/nm/10088.html} }
TY - JOUR T1 - Mortar upwind finite volume element method with Crouzeix-Raviart element for parabolic convection diffusion problems AU - C. Bi JO - Numerical Mathematics, a Journal of Chinese Universities VL - 1 SP - 82 EP - 96 PY - 2006 DA - 2006/02 SN - 15 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/nm/10088.html KW - AB -
C. Bi . (1970). Mortar upwind finite volume element method with Crouzeix-Raviart element for parabolic convection diffusion problems. Numerical Mathematics, a Journal of Chinese Universities. 15 (1). 82-96. doi:
Copy to clipboard
The citation has been copied to your clipboard